MathSciNet Relay Station
MathSciNet bibliographic data
MR696135 16A68 (16A25)
Gupta, Narain; Levin, Frank On the Lie ideals of a ring. J. Algebra 81 (1983), no. 1, 225–231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement